Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Heron Quadrilaterals via Elliptic Curves

Published: August 08, 2017
Citation: Rocky Mountain Journal of Mathematics vol. 47, no. 4, (2017) pp. 1227-1258

Author(s)

Farzali Izadi (Azarbaijan Shahid Madani University), Foad Khoshnam (Azarbaijan Shahid Madani University), Dustin Moody (NIST)

Abstract

Keywords

Heron quadrilaterals; cyclic quadrilaterals; congruent numbers; elliptic curves
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography